Alert archive / Florida / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 191, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Aug 8, 2011, 3:59 PM CDT for Geneva County, Alabama; Holmes County, Walton County, Florida. It was in force for 31 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 8, 2011, 3:59 PM CDT (20:59 UTC)
- Expired
- Aug 8, 2011, 4:30 PM CDT
- In force
- 31 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
Counties Geneva County, AL, Holmes County, FL, Walton County, FL
The radar
The Eglin Afb radar (KEVX), 50 km from the middle of the area, began a volume at 21:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 8, 4:00 PM CDT | TSTM WND DMG | 1 Ssw Glendale, FL | ONE TREE DOWN ON COUNTY HIGHWAY 1084. |
| Aug 8, 4:06 PM CDT | TSTM WND DMG | 1 Ne Pittman, FL | ONE TREE DOWN ON COUNTY ROAD 65. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 9.0 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2033 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 803 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -35 m²/s²
- 0-3 km storm-relative helicity
- 17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
680 WUUS52 KTAE 082059 SVRTAE ALC061-FLC059-131-082130- /O.NEW.KTAE.SV.W.0191.110808T2059Z-110808T2130Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 359 PM CDT MON AUG 8 2011 THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN HOLMES COUNTY IN THE PANHANDLE OF FLORIDA... WEST CENTRAL WALTON COUNTY IN THE PANHANDLE OF FLORIDA... WESTERN GENEVA COUNTY IN SOUTHEAST ALABAMA... * UNTIL 430 PM CDT * AT 354 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR DARLINGTON...AND MOVING NORTHEAST AT 15 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LEONIA...ROYALS CROSSROADS...BARKER STORE...SOMERSET... VAUGHANVILLE...LYTLE...MARL...SWEETGUM HEAD...GENEVA MUNICIPAL A/P...GENEVA...EUNOLA...PITTMAN AND NEW HOPE PRECAUTIONARY/PREPAREDNESS ACTIONS... RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. && LAT...LON 3116 8595 3095 8578 3082 8611 3097 8623 TIME...MOT...LOC 2100Z 237DEG 12KT 3095 8608 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 2:24 PM CDT, 1 hour 35 minutes earlier.
Area forecast discussion, Aug 8, 2:24 PM CDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 324 PM EDT MON AUG 8 2011 .SYNOPSIS...ACTIVE SEA BREEZE DAY IN PROGRESS ACROSS NORTH FLORIDA TODAY WITH NUMEROUS SHOWERS AND THUNDERSTORMS DEVELOPING AND SPREADING WESTWARD. IT TOOK A LITTLE WHILE...BUT CONVECTION HAS ALSO STARTED TO DEVELOP ACROSS OUR NORTHERN ZONES AS WELL. AS HAS BEEN THE CASE FOR THE LAST COUPLE OF DAYS...IT HAS BEEN QUITE HOT ACROSS SOUTHERN GEORGIA/ALABAMA WITH DEWPOINTS REFUSING TO MIX OUT. ALBANY HAS HELD AN 80 DEGREE DEWPOINT MUCH OF THE DAY...WITH AN OBSERVATION AT 18Z OF 95/80! && .SHORT TERM...(MONDAY THROUGH WEDNESDAY). MODEL GUIDANCE SHOWS THE CURRENT LOW PRESSURE SYSTEM JUST NORTH OF THE DAKOTAS MOVING EAST OVER THE FORECAST PERIOD. THIS SYSTEM WILL BE WEAKENING THE RIDGE ALOFT CAUSING IT TO RETROGRADE ACROSS THE MID SOUTH BACK INTO WEST TEXAS. THESE SLIGHT HEIGHT FALLS WILL ALLOW FOR A BETTER THERMODYNAMIC ENVIRONMENT FOR SHOWER AND THUNDERSTORM DEVELOPMENT. ADDITIONALLY IN THIS PATTERN...A SHORTWAVE WILL MOVE OUR WAY ON TUESDAY INCREASING POPS FOR THE EARLY PART OF THE FORECAST PERIOD. MODEL GUIDANCE IS SHOWING TUESDAY TO BE MUCH LIKE TODAY...WITH LOTS OF CONVECTION IN THE MORNING AND EARLY AFTERNOON NEAR THE COAST BUILDING INLAND THROUGHOUT THE DAY. THUS TOMORROW LOOK FOR 60 PERCENTS ONCE AGAIN IN FLORIDA SPREADING INLAND TOWARD DOTHAN AND VALDOSTA. ELSEWHERE...POPS WILL BE AT 50 PERCENT. FOR WEDNESDAY GUIDANCE WAS SPLIT AS SOME DRIER AIR WILL BE MOVING IN BY THURSDAY. FOR THE FORECAST A BLEND OF THE TWO MODELS WAS DECIDED AS WELL AS A FORECAST BASED ON PERSISTENCE. AS THERE IS SO MUCH MOISTURE IN THE REGION...IT WILL LIKELY TAKE MORE TIME TO DRY OUT...MAKING WEDNESDAY A TRANSITION TYPE DAY. SHOWERS ALONG THE COAST IN THE MORNING HOURS ONCE AGAIN AND BUILDING INLAND THROUGHOUT THE DAY WITH THE SEA BREEZE. FLORIDAS POPS WILL BE IN THE 40S WHERE MORE OF THE MOISTURE WILL STILL LINGER. 30 PERCENT WAS PUT IN AT DOTHAN...AND ONLY 20 FOR ALBANY WHERE THE DRIER AIR SHOULD BE. 50 PERCENTS ARE LEFT IN NEAR CROSS CITY AND THE COASTAL BIG BEND WHERE STRONG WEST WINDS WILL BETTER SUPPORT THE SEA BREEZE ALLOWING FOR STORMS TO CONGREGATE THERE THROUGHOUT THE DAY. TEMPERATURES WILL CONTINUE TO BE A FEW DEGREES ABOVE NORMAL. SHOULD STAY AWAY FROM UPPER 90S ON TUESDAY...EXCEPT NEAR VLD. WARMER TEMPERATURES ARE EXPECTED ON WEDNESDAY...APPROACHING 100 DEGREES IN A FEW PLACES AS THE LACK OF WIDESPREAD CONVECTION ALLOWS FOR BETTER HEATING. HEAT ADVISORIES MAY NEED TO BE CONSIDERED BY FUTURE SHIFTS FOR WEDNESDAY. && .LONG TERM...(THURSDAY THROUGH MONDAY). THE LOCAL AREA RESIDES IN THE BACKSIDE OF THE LONGWAVE TROUGH JUST OFF THE SE CONUS AT THE BEGINNING OF THE EXTENDED PERIOD. BOTH THE 12Z EURO AND LATEST GFS SHOW A MUCH DRIER AIRMASS FILTERING IN ON DEEP LAYER NORTH TO NORTHWEST FLOW WEDNESDAY NIGHT/EARLY THURSDAY. AS THE TROUGH DEAMPLIFIES THURSDAY...THE EURO SHOWS HIGH PRESSURE TO THE WEST BRIDGING ACROSS THE GULF TO JOIN THE SUBTROPICAL RIDGE TO OUR EAST. THIS RIDGING HOLDS THROUGH SATURDAY BEFORE A SHARP TROUGH DIGS DOWN FROM THE NORTH SUNDAY THROUGH MONDAY. THE GFS SHOWS THE HIGH TO OUR WEST BRIEFLY BUILDING INTO THE AREA THURSDAY BUT KEEPS THE TRI-STATE REGION IN OR CLOSE TO THE WEAKNESS BETWEEN THE TWO RIDGES FRIDAY AND SATURDAY BEFORE A PRONOUNCED TROUGH TO OUR NORTH DIGS AND BECOMES ESTABLISHED SUNDAY AND MONDAY. WILL BLEND SOLUTIONS AND SHOW THURSDAY AND FRIDAY WITH BELOW SEASONAL POPS (20-30%) ALONG WITH HOT AFTERNOON TEMPS. BOTH MODELS SUPPORT UNSETTLED CONDITIONS WITH NEAR SEASONAL POPS (30-40%) AND NEAR NORMAL TEMPS TO FINISH UP THE EXTENDED PERIOD. && .MARINE...WINDS AND SEAS WILL CONTINUE THEIR SLOW RISE AS THE PRESSURE GRADIENT BEGINS TO INCREASE ACROSS THE MARINE AREA. WITH WINDS AND SEAS ALREADY AT 15 KNOTS AND THE OCCASIONAL 4 FOOT SEA REPORT...DON'T SEE MUCH REASON WHY WE WON'T BE AT CAUTIONARY CONDITIONS OVERNIGHT FOR ALL BUT THE EASTERN LEGS. AS A RESULT...WILL INTRODUCE AN SCEC HEADLINE OVERNIGHT. THIS MAY DIMINISH BY TUESDAY AFTERNOON...BUT THE MODELS ALL SHOW A FURTHER TIGHTENING OF THE GRADIENT ON TUESDAY NIGHT...LEADING TO A PERIOD OF SCEC CONDITIONS WITH AN OUTSIDE SHOT AT ADVISORY CONDITIONS. WINDS WILL BEGIN A DECREASING TREND ON WEDNESDAY AFTERNOON CONTINUING INTO THE REMAINDER OF THE WEEK WHEN A MORE TYPICAL SUMMERTIME PATTERN WILL RETURN. && .AVIATION...A SCT CU FIELD ALONG WITH SCT SHRA AND TSRA ARE DEVELOPING THIS AFTERNOON. SO FAR MOST OF THE ACTIVITY HAS BEEN CONFINED TO MAINLY THE FLORIDA PANHANDLE AND BIG BEND BUT A FEW STORMS COULD ALSO DEVELOP IN SOUTHEAST ALABAMA AND SOUTHWEST AND SOUTH CENTRAL GEORGIA THROUGH THE REMAINDER OF THE AFTERNOON. ANY STORM WHICH MOVES OVER A TERMINAL COULD TEMPORARILY DROP VIS/CIGS TO MVFR/IFR LEVELS BUT VFR CONDITIONS WILL OTHERWISE PREVAIL. THIS ACTIVITY IS EXPECTED TO DIMINISH QUICKLY AFTER SUNSET. SOME PATCHY MVFR VIS IS POSSIBLE LATE TONIGHT. && .FIRE WEATHER...ABUNDANT LOW LEVEL MOISTURE IS EXPECTED TO KEEP RELATIVE HUMIDITY VALUES ABOVE CRITICAL LEVELS THROUGH THE WEEK. && .PRELIMINARY POINT TEMPS/POPS... TALLAHASSEE 76 94 76 97 77 / 30 60 30 40 20 PANAMA CITY 79 90 80 91 80 / 40 50 30 40 20 DOTHAN 75 94 76 96 75 / 20 60 20 30 20 ALBANY 76 95 76 97 75 / 20 50 30 20 20 VALDOSTA 75 97 76 97 75 / 20 60 30 30 20 CROSS CITY 76 91 75 93 75 / 30 60 30 50 20 APALACHICOLA 80 90 80 91 81 / 40 50 30 50 20 && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...NONE. GM...NONE. && LONG TERM...BARRY AVIATION/FIRE WEATHER...DVD REST OF DISCUSSION...HERSEY/GODSEY
Hazardous weather outlook, Aug 8, 4:26 AM CDT, 11 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 526 AM EDT MON AUG 8 2011 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-090300- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 526 AM EDT MON AUG 8 2011 /426 AM CDT MON AUG 8 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS WILL BE QUICKLY SPREADING INLAND FROM THE COAST TODAY. ALTHOUGH MANY AREAS WILL SEE A SHOWER OR STORM...OVERALL RAINFALL AMOUNTS ARE NOT EXPECTED TO BE SIGNIFICANT AND THE THREAT FOR ORGANIZED SEVERE WEATHER IS LOW. WESTERLY WINDS WILL BE INCREASING ACROSS THE NORTHEAST GULF OF MEXICO THROUGH TONIGHT. THESE WINDS WILL APPROACH CAUTIONARY LEVELS AT TIMES...ESPECIALLY TONIGHT. THE INCREASING WINDS WILL ALSO INCREASE THE WESTERLY SWELL INTO THE FLORIDA PANHANDLE. THIS SWELL WILL ELEVATE THE RIP CURRENT RISK FOR WEST...SOUTHWEST AND SOUTH FACING BEACHES TO MODERATE LEVELS LATER TODAY THROUGH THE OVERNIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... INCREASING WESTERLY SWELL WILL CONTINUE AN ELEVATED RIP CURRENT RISK ALONG WEST...SOUTHWEST...AND SOUTH FACING BEACHES OF GULF...BAY...AND WALTON COUNTIES TUESDAY INTO WEDNESDAY. AT THIS TIME THE RIP CURRENT RISK HAS BEEN ELEVATED TO A MODERATE LEVEL. HOWEVER...THE THREAT MAY NEED TO BE FURTHER ELEVATED TO A HIGH RISK DURING TUESDAY AFTERNOON AND EVENING WITH FUTURE FORECASTS. THOSE WITH BEACH PLANS ALONG THE EASTERN FLORIDA PANHANDLE THE NEXT COUPLE OF DAYS SHOULD BE AWARE OF THE INCREASED THREAT FOR RIP CURRENTS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS. PERIODS OF CAUTIONARY LEVEL WINDS ARE EXPECTED OVER THE COASTAL WATERS TUESDAY THROUGH WEDNESDAY MORNING. SCATTERED TO NUMEROUS SHOWERS AND STORMS ARE AGAIN EXPECTED ACROSS THE REGION FOR TUESDAY. THE OVERALL COVERAGE OF SHOWERS AND STORMS WILL THEN DECREASE ON WEDNESDAY INTO THE LATER PORTION OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. 14-MROCZKA
In the hours before
Special weather statement, Aug 8, 1:30 PM CDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
230 PM EDT MON AUG 8 2011
FLZ029-034-081900-
INLAND DIXIE FL-LAFAYETTE FL-
230 PM EDT MON AUG 8 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR NORTHEAST DIXIE
AND SOUTHEAST LAFAYETTE COUNTIES...
* UNTIL 300 PM EDT
AT 226 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 31 MILES SOUTH OF LIVE OAK...OR 10 MILES SOUTHEAST OF
COOKS HAMMOCK...MOVING EAST AT 20 MPH.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
LAT...LON 2983 8288 2982 8290 2982 8293 2979 8292
2977 8294 2971 8294 2969 8295 2965 8296
2968 8315 2981 8324 2998 8316 2989 8287
TIME...MOT...LOC 1830Z 292DEG 16KT 2986 8310
42-DVDSpecial weather statement, Aug 8, 1:36 PM CDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
236 PM EDT MON AUG 8 2011
ALZ065-081915-
COFFEE AL-
136 PM CDT MON AUG 8 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR COFFEE COUNTY...
* UNTIL 215 PM CDT
AT 134 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 11 MILES NORTHWEST OF ENTERPRISE...OR NEAR MIXONS
CROSSROADS...MOVING EAST AT 15 MPH.
DIME TO PENNY SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH
THIS STORM.
ALSO...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER
ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
LAT...LON 3157 8601 3156 8579 3131 8579 3130 8580
3139 8609
TIME...MOT...LOC 1837Z 279DEG 11KT 3146 8592
42-DVDSpecial weather statement, Aug 8, 2:14 PM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
314 PM EDT MON AUG 8 2011
FLZ034-134-081945-
INLAND DIXIE FL-COASTAL DIXIE FL-
314 PM EDT MON AUG 8 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR DIXIE COUNTY...
* UNTIL 345 PM EDT
AT 310 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM NEAR EUGENE...MOVING EAST AT 10 MPH.
WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.
LAT...LON 2954 8297 2946 8298 2945 8301 2939 8303
2936 8307 2939 8323 2941 8322 2943 8326
2942 8329 2945 8331 2971 8312 2969 8295
2961 8296 2959 8294
TIME...MOT...LOC 1914Z 284DEG 9KT 2960 8304
42-DVDSpecial weather statement, Aug 8, 3:16 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
416 PM EDT MON AUG 8 2011
ALZ067-082115-
HENRY AL-
316 PM CDT MON AUG 8 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR HENRY COUNTY...
* UNTIL 415 PM CDT
AT 318 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 20 MILES SOUTH OF GEORGETOWN...OR NEAR WILLIS
CROSSROADS...MOVING EAST AT 10 MPH.
DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3169 8512 3165 8508 3164 8508 3162 8506
3157 8506 3154 8504 3147 8507 3144 8506
3158 8542 3171 8541 3171 8524
TIME...MOT...LOC 2017Z 279DEG 10KT 3161 8518
25-CAMPSpecial weather statement, Aug 8, 3:27 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
327 PM CDT MON AUG 8 2011
GAZ123-142>144-082130-
MILLER GA-BAKER GA-CALHOUN GA-EARLY GA-
427 PM EDT MON AUG 8 2011
...SIGNIFICANT WEATHER ADVISORY IN EFFECT FOR BAKER...CALHOUN...EARLY
AND MILLER COUNTIES...
* UNTIL 530 PM EDT
AT 424 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 27 MILES NORTHEAST OF
DOTHAN TO 30 MILES SOUTHWEST OF ALBANY...OR ALONG A LINE EXTENDING
FROM KOLOMOKI MOUNDS SP TO CRESTVIEW...MOVING SOUTH AT 5 MPH.
DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE
STORMS.
RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3151 8450 3112 8452 3123 8510 3128 8511
3129 8509 3137 8509 3151 8505 3152 8503
3149 8502 3150 8494 3150 8482 3152 8480
TIME...MOT...LOC 2027Z 001DEG 5KT 3144 8501 3136 8462
25-CAMPSpecial weather statement, Aug 8, 3:49 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
449 PM EDT MON AUG 8 2011
ALZ068-FLZ007-009-082145-
GENEVA AL-HOLMES FL-NORTH WALTON FL-
349 PM CDT MON AUG 8 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR GENEVA...HOLMES
AND WALTON COUNTIES...
* UNTIL 445 PM CDT
AT 348 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 30 MILES SOUTHWEST OF ENTERPRISE...OR NEAR DARLINGTON...
MOVING NORTHEAST AT 15 MPH.
DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3100 8632 3101 8620 3119 8620 3102 8563
3073 8608 3095 8635
TIME...MOT...LOC 2049Z 239DEG 11KT 3092 8606
25-CAMPThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 1:36 PM CDT | Special Weather Statement | TAE | Coffee | 39 min |
| Aug 8, 3:16 PM CDT | Special Weather Statement | TAE | Henry | 59 min |
| Aug 8, 4:39 PM CDT | Special Weather Statement | TAE | Geneva | 51 min |
| Aug 8, 11:51 AM CDT | Special Weather Statement | TAE | Taylor | 39 min |
| Aug 8, 12:06 PM CDT | Special Marine Warning | TAE | 39 min | |
| Aug 8, 12:32 PM CDT | Special Weather Statement | TAE | Liberty | 28 min |
| Aug 8, 1:14 PM CDT | Special Marine Warning | TAE | 46 min | |
| Aug 8, 1:16 PM CDT | Special Weather Statement | TAE | Bay | 44 min |
| Aug 8, 1:30 PM CDT | Special Weather Statement | TAE | Lafayette | 30 min |
| Aug 8, 2:07 PM CDT | Special Marine Warning | TAE | 53 min | |
| Aug 8, 2:14 PM CDT | Special Weather Statement | TAE | Dixie | 31 min |
| Aug 8, 3:49 PM CDT | Special Weather Statement | TAE | Holmes | 56 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2011Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.